Alert archive / Illinois / Severe Thunderstorm Warnings in 2020

Severe Thunderstorm Warning 115, NWS Lincoln, IL

July 21, 2020Menard County, Sangamon County, Illinois

NWS Lincoln, IL issued this severe thunderstorm warning at Jul 21, 2020, 3:12 PM CDT for Menard County, Sangamon County, Illinois. It was in force for 48 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 21, 2020, 3:12 PM CDT (20:12 UTC)
Expired
Jul 21, 2020, 4:00 PM CDT
In force
48 min
Issued by
NWS Lincoln, IL
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Menard County, IL, Sangamon County, IL

The radar

The Lincoln radar (KILX), 52 km from the middle of the area, began a volume at 20:13 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 21, 3:20 PM CDTHAIL 0.5Pleasant Plains, IL
Jul 21, 3:32 PM CDTHAIL 1Pleasant Plains, IL

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 20 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 8.2 hours before the alert went out and 110 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2020-07-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 474 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2020-07-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 57 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
474 J/kg
Mixed-layer CIN
-67 J/kg
Mixed-layer LCL
804 m above ground
0-6 km bulk shear
21 kt
0-1 km storm-relative helicity
57 m²/s²
0-3 km storm-relative helicity
138 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.3

Open this sounding in Storm Lab

The text

As transmitted.

445 
WUUS53 KILX 212012
SVRILX
ILC129-167-212100-
/O.NEW.KILX.SV.W.0115.200721T2012Z-200721T2100Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Lincoln IL
312 PM CDT Tue Jul 21 2020

The National Weather Service in Lincoln has issued a

* Severe Thunderstorm Warning for...
  Southern Menard County in central Illinois...
  Northwestern Sangamon County in central Illinois...

* Until 400 PM CDT.

* At 312 PM CDT, a severe thunderstorm was located over Pleasant
  Plains, or 15 miles southeast of Virginia, moving northeast at 30
  mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Springfield, Sherman, Riverton, Athens, Williamsville, Pleasant
  Plains, Tallula, Spaulding, Berlin, Cantrall, Capital Airport,
  Salisbury, Farmingdale, Lincolns New Salem and Fancy Prairie.

This includes the following highways...
 Interstate 55 between mile markers 100 and 107.
 Interstate 72 between mile markers 80 and 81.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3994 8999 4006 8961 3985 8952 3973 8999
      3984 9000
TIME...MOT...LOC 2012Z 243DEG 25KT 3986 8994 

HAIL...1.00IN
WIND...60MPH
 
$$

25
2 follow-up statements
590 
WWUS53 KILX 212028
SVSILX

Severe Weather Statement
National Weather Service Lincoln IL
328 PM CDT Tue Jul 21 2020

ILC129-167-212100-
/O.CON.KILX.SV.W.0115.000000T0000Z-200721T2100Z/
Menard-Sangamon-
328 PM CDT Tue Jul 21 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM CDT
FOR SOUTHEASTERN MENARD AND NORTHWESTERN SANGAMON COUNTIES...

At 328 PM CDT, a severe thunderstorm was located over Pleasant
Plains, or 14 miles northwest of Springfield, moving northeast at 15
mph.

HAZARD...Ping pong ball size hail and 60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect wind 
         damage to roofs, siding, and trees.

Locations impacted include...
Springfield, Sherman, Riverton, Athens, Williamsville, Pleasant
Plains, Spaulding, Berlin, Cantrall, Capital Airport, Salisbury,
Farmingdale and Fancy Prairie.

This includes the following highways...
 Interstate 55 between mile markers 100 and 107.
 Interstate 72 between mile markers 80 and 81.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.

&&

LAT...LON 3990 8999 4006 8961 3985 8952 3973 8999
      3984 9000
TIME...MOT...LOC 2028Z 246DEG 13KT 3987 8990 

HAIL...1.50IN
WIND...60MPH
 
$$

25
997 
WWUS53 KILX 212048
SVSILX

Severe Weather Statement
National Weather Service Lincoln IL
348 PM CDT Tue Jul 21 2020

ILC129-212057-
/O.CAN.KILX.SV.W.0115.000000T0000Z-200721T2100Z/
Menard-
348 PM CDT Tue Jul 21 2020

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN MENARD COUNTY IS
CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

LAT...LON 3990 8980 3990 8977 3991 8977 3992 8975
      3992 8971 3993 8970 3998 8958 3985 8952
      3979 8975 3988 8981
TIME...MOT...LOC 2047Z 263DEG 25KT 3987 8971 

$$

ILC167-212100-
/O.CON.KILX.SV.W.0115.000000T0000Z-200721T2100Z/
Sangamon-
348 PM CDT Tue Jul 21 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM CDT
FOR NORTH CENTRAL SANGAMON COUNTY...

At 347 PM CDT, a severe thunderstorm was located near Sherman, or 7
miles northwest of Springfield, moving east at 30 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Springfield, Sherman, Riverton, Williamsville, Spaulding, Cantrall,
Capital Airport and Salisbury.

This includes Interstate 55 between mile markers 100 and 107.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3990 8980 3990 8977 3991 8977 3992 8975
      3992 8971 3993 8970 3998 8958 3985 8952
      3979 8975 3988 8981
TIME...MOT...LOC 2047Z 263DEG 25KT 3987 8971 

HAIL...1.00IN
WIND...60MPH
 
$$

25

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 21, 1:07 PM CDT, 2 hours 5 minutes earlier.

Area forecast discussion, Jul 21, 1:07 PM CDT, 2 hours 5 minutes before
Area Forecast Discussion
National Weather Service Lincoln IL
107 PM CDT Tue Jul 21 2020

.SYNOPSIS...
Issued at 345 AM CDT Tue Jul 21 2020

Expect daily chances for scattered showers and thunderstorms
through Friday, though there will be plenty of dry hours each
day. Temperatures generally in the mid to upper 80s are expected
through Friday, then lower 90s return over the weekend into early
next week as hot and humid conditions prevail.

&&

.UPDATE...
Issued at 1053 AM CDT Tue Jul 21 2020

The morning update was focused on the expected trends with the
line of storms currently progressing across the northern half of
our CWA. None of the CAMs have a handle of this complex, with the
HRRR playing catch-up with each hourly update. The progression has
the line exiting our counties to the E-NE by about 1 pm or so,
with a lull in convection until later afternoon. The CAMs are
still indicating additional storm development between just east
of the IL river and I-72 late this afternoon. That line is
expected to progress to the east through this evening, affecting
areas mainly north of I-70. Around midnight, another line of
storms could develop along I-70 and move southeast through our SE
counties.

Some clearing will be possible behind the current line of storms,
with afternoon heating increasing our overall instability. High
surface moisture will help boost surface based CAPEs into the
2-3000 J/kg range. SPC increased our Day 1 Severe Outlook to
Slight Risk with the 1230z update, and that potential will be
present through the evening hours.

Temps will be tied to the amount of clearing this afternoon, but
we still expected highs in the mid to upper 80s.

&&

.SHORT TERM...(Today and tonight)
ISSUED AT 400 AM CDT Tue Jul 21 2020

Areas of fog had developed over se IL early this morning and was
dense for a time over parts of Clay, Richland and Lawrence
counties and still dense at 4 am over Lawrence county. Increasing
clouds over southeast IL early this morning should limit dense fog
coverage and latest HRRR shows fog diminishing from west to east
over southeast IL next few hours thru 12Z/7 am and shifting into
sw IN by then.

A veering low level jet interacting with an old frontal boundary
over sw/southern IL was generating an area of showers and
thunderstorms sw of Litchfield to Olney line and back to the St
Louis area and tracking ENE into Clay county at 4 am. Scattered
showers and isolated thunderstorms were WNW of Lincoln in west
central IL and also tracking ENE over the IL river valley. Latest
CAMS shows this convection gradually diminishing during this
morning as it tracks ENE over central and southeast IL.

A mid/upper level trof along the IA/NE and ne KS and nw MO border
will track east into the MS river valley by late afternoon.
Meanwhile the old frontal boundary is projected to lift northward
across central IL during today with an increasingly unstable
tropical airmass over the area. Precipitatable water values quite
high too ranging from 1.6-2 inches. Scattered showers and
thunderstorms likely to develop during this afternoon and SPC day1
outlook has marginal risk of severe storms for damaging wind gusts
and hail. Would not be surprised if part of area was upgraded to a
slight risk from this afternoon into mid evening as CAPES rise
over 2500 j/kg southeast of the IL river this afternoon, while
bulk shear values of 25-40 kts north of I-70. Locally heavy rains
also expected due to very high precipitable water values
approaching 2 inches. WPC day1 outlook has slight chance of
excessive rainfall today and evening se of the IL river and
marginal risk nw of the IL river. Highs today mainly in the mid
80s, with lower 80s by Knox and Stark counties and upper 80s in
southeast IL. Afternoon heat indices peak in the low to mid 90s se
of the IL river, with mid to upper 90s in southeast IL.

High chances of showers and thunderstorms this evening and
lingering over eastern IL early overnight as trof moves thru. Lows
tonight mostly around 70 degrees in central IL and lower 70s in
southeast IL.

.LONG TERM...(Wednesday through Monday)
ISSUED AT 400 AM CDT Tue Jul 21 2020

Trof and frontal boundary shifting se toward the Ohio river valley
on Wed where higher pops will be focused. A lull in convection
over the IL river valley especially nw of the IL river overnight
and Wed morning. SPC day2 outlook has marginal risk of severe
storms in southeast IL Wed afternoon where airmass is more
unstable with afternoon CAPES around 2000 j/kg. Warm highs in the
mid to upper 80s on Wed with humid conditions prevailing. Heat
indices Wed afternoon range from upper 80s to around 90 nw of the
IL river, and mid 90s from I-72 south.

Chance of convection lingers Wed night and could more coverage of
convection overnight Wed into Thu over southern CWA closer to the
frontal boundary and low level jet. Highs Thu in the mid to upper
80s and afternoon heat indices in the low to mid 90s over much of
the CWA.

A lull in convection after sunset on Thu night and mainly have
pops in southeast IL Thu night. Then isolated to scattered showers
and thunderstorms over the area on Friday, with upper level ridge
building over the MS river valley and convection chances should
trend more isolated as ridge builds in. This will also start
building the heat over the area with highs Fri in the upper 80s to
near 90F and afternoon heat indices in the 90s, with sw CWA near
100.

500 mb heights rise to 594 dm or higher over CWA this weekend and
isolated convection possible in afternoon and early evening hours
Sat/Sun. Highs around 90F Sat and lower 90s Sunday with afternoon
heat indices climbing to upper 90s and lower 100s Sat afternoon
and 100-105 Sunday afternoon, so approaching heat advisory
criteria then.

Upper level ridge shifting back south early next work week with a
frontal boundary pushing southward toward central IL Mon night and
Tue. This to bring a better chance of showers/thunderstorms Mon
afternoon into Tue. Still hot and humid Mon with highs in the
lower 90s and afternoon heat indies of 100-105F. Highs in the
upper 80s to near 90F next Tue and still very humid.

&&

.AVIATION...(For the 18Z TAFS through 18Z Wednesday afternoon)
Issued at 107 PM CDT Tue Jul 21 2020

Aviation concerns are tied to convective trends this afternoon and
evening. Some brief low MVFR clouds will linger near PIA at the
start of the 18z TAF period, but should mix out and become VFR by
19z.

CAMs are showing next wave of storms developing early this
afternoon, which radar and satellite trends support. Have included
an early afternoon TEMPO for storms at SPI and DEC, and may have
to expand that to include CMI by mid afternoon. A wave of storms
will fill in roughly along I-72 then gradually shift to the
southeast this evening. SPI, DEC and CMI will have the best
chances of storms through this evening. Have continued a VCTS at
PIA and BMI for late afternoon into evening, but may be able to
reduce that time as convective initiation trends reveal
themselves this afternoon.

Winds look to remain S-SW the next 24 hours, with prevailing winds
mainly at or below 10kt.

&&

.ILX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

UPDATE...Shimon
SYNOPSIS...07
SHORT TERM...07
LONG TERM...07
AVIATION...Shimon
Hazardous weather outlook, Jul 21, 11:50 AM CDT, 3 hours 22 minutes before
Hazardous Weather Outlook
National Weather Service Lincoln IL
1150 AM CDT Tue Jul 21 2020

ILZ027>031-036>038-040>057-061>063-221700-
Cass-Champaign-Christian-Clark-Coles-Cumberland-De Witt-Douglas-
Edgar-Fulton-Knox-Logan-Macon-Marshall-Mason-McLean-Menard-Morgan-
Moultrie-Peoria-Piatt-Sangamon-Schuyler-Scott-Shelby-Stark-
Tazewell-Vermilion-Woodford-
1150 AM CDT Tue Jul 21 2020

This Hazardous Weather Outlook is for portions of central
Illinois, east central Illinois and west central Illinois.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

Scattered thunderstorms are expected through this evening, before
diminishing after midnight. Some of the storms may become severe.
Damaging winds are the main concern, although an isolated tornado
cannot be ruled out. There is also potential for flooding from
the stronger storms.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...

Scattered thunderstorms will remain a concern through Friday. At
this time, severe weather is not anticipated.

Hot and humid conditions will return this weekend, with the heat
index reaching 100 to 105 degrees Saturday and Sunday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed. The most likely time frame is
from 1 pm to 5 pm west of I-55, and from 3 pm to 8 pm east of
I-55. Please relay any information about observed severe weather
to the National Weather Service while following all local, state
and CDC guidelines.

ILZ066>068-071>073-221700-
Clay-Crawford-Effingham-Jasper-Lawrence-Richland-
1150 AM CDT Tue Jul 21 2020

This Hazardous Weather Outlook is for portions of southeast
Illinois.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

Scattered thunderstorms are expected through this evening, before
diminishing after midnight. A few of these storms may be strong to
briefly severe, with damaging winds the main concern. There is
also potential for flooding from the stronger storms.

Minor flooding on the Little Wabash River near Clay City, while
the Embarras River near Lawrenceville is expected to stay just
below flood stage.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...

Scattered thunderstorms will remain a concern through Friday. The
storms on Wednesday may be strong to briefly severe. The severe
weather potential for Thursday and Friday is uncertain at this
time.

Hot and humid conditions will return this weekend, with the heat
index reaching 100 to 105 degrees Saturday and Sunday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed, mainly this evening. Please
relay any information about observed severe weather to the
National Weather Service while following all local, state and CDC
guidelines.

Shimon

In the hours before

Local storm report, Jul 21, 1:19 PM CDT, 1 hour 53 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LINCOLN IL
119 PM CDT TUE JUL 21 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1115 AM     TSTM WND GST     SEYMOUR                 40.10N 88.42W
07/21/2020  E50.00 MPH       CHAMPAIGN          IL   TRAINED SPOTTER

1130 AM     TSTM WND DMG     SE THOMASBORO           40.24N 88.19W
07/21/2020                   CHAMPAIGN          IL   EMERGENCY MNGR

            MULTIPLE STRUCTURES DAMAGED

1135 AM     TSTM WND GST     1 ESE RANTOUL           40.30N 88.14W
07/21/2020  M63.00 MPH       CHAMPAIGN          IL   ASOS

1205 PM     TSTM WND GST     HENNING                 40.31N 87.70W
07/21/2020  E50.00 MPH       VERMILION          IL   TRAINED SPOTTER

            WITH HEAVY RAIN

1205 PM     TSTM WND GST     HOOPESTON               40.47N 87.67W
07/21/2020  E50.00 MPH       VERMILION          IL   TRAINED SPOTTER

            WITH HEAVY RAIN

&&

ROBERSON
Local storm report, Jul 21, 1:47 PM CDT, 1 hour 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
147 PM CDT TUE JUL 21 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0143 PM     TSTM WND DMG     THOMASBORO              40.24N 88.19W
07/21/2020                   CHAMPAIGN          IL   EMERGENCY MNGR

            NUMEROUS TREES DOWN, LEANING POWER POLES, POWER OUT IN
            TOWN.

&&

ROBERSON
Local storm report, Jul 21, 1:55 PM CDT, 1 hour 17 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE LINCOLN IL
155 PM CDT TUE JUL 21 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0143 PM     TSTM WND DMG     THOMASBORO              40.24N 88.19W
07/21/2020                   CHAMPAIGN          IL   EMERGENCY MNGR

            NUMEROUS TREE BRANCHES DOWN, LEANING POWER POLES, POWER
            OUT IN TOWN.

&&

ROBERSON
Local storm report, Jul 21, 1:56 PM CDT, 1 hour 16 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE LINCOLN IL
156 PM CDT TUE JUL 21 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1134 AM     TSTM WND DMG     THOMASBORO              40.24N 88.19W
07/21/2020                   CHAMPAIGN          IL   EMERGENCY MNGR

            NUMEROUS TREE BRANCHES DOWN, LEANING POWER POLES, POWER
            OUT IN TOWN.

&&

ROBERSON
Local storm report, Jul 21, 2:31 PM CDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
231 PM CDT TUE JUL 21 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0220 PM     FUNNEL CLOUD     NNW JACKSONVILLE        39.73N 90.23W
07/21/2020                   MORGAN             IL   EMERGENCY MNGR

&&

ROBERSON
Local storm report, Jul 21, 2:51 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
251 PM CDT TUE JUL 21 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0245 PM     HEAVY RAIN       ALTONA                  41.12N 90.16W
07/21/2020  M1.68 INCH       KNOX               IL   CO-OP OBSERVER

&&

ROBERSON

The office that day

Everything else NWS Lincoln, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 21, 10:27 AM CDTSpecial Weather StatementILXDeWitt, Piatt48 min
Jul 21, 10:48 AM CDTSevere Thunderstorm WarningILXChampaign, DeWitt, McLean, Piatt42 min
Jul 21, 11:18 AM CDTSpecial Weather StatementILXChampaign, Vermilion57 min
Jul 21, 11:29 AM CDTSevere Thunderstorm WarningILXChampaign, Vermilion61 min
Jul 21, 12:16 PM CDTSpecial Weather StatementILXColes44 min
Jul 21, 12:59 PM CDTSpecial Weather StatementILXEdgar46 min
Jul 21, 2:41 PM CDTSevere Thunderstorm WarningILXCass, Morgan, Scott64 min
Jul 21, 3:45 PM CDTSevere Thunderstorm WarningILXMorgan, Sangamon45 min
Jul 21, 4:03 PM CDTTornado WarningILXSangamon27 min
Jul 21, 4:18 PM CDTTornado WarningILXChristian, Sangamon27 min
Jul 21, 4:39 PM CDTSevere Thunderstorm WarningILXChristian, Macon, Sangamon, Shelby44 min
Jul 21, 5:14 PM CDTSevere Thunderstorm WarningILXChampaign, Douglas, Macon, Moultrie, Piatt, Shelby46 min
Jul 21, 5:25 PM CDTTornado WarningILXChampaign, Douglas, Piatt19 min
Jul 21, 5:55 PM CDTSpecial Weather StatementILXChampaign, Coles, Cumberland, Douglas, Edgar50 min
Jul 21, 6:37 PM CDTSevere Thunderstorm WarningILXEdgar38 min

Nearby

Severe Thunderstorm Warnings in Illinois, 2020Every severe thunderstorm warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.